On von Neumann regular rings - II.
Mathematica Scandinavica, Tome 39 (1976), pp. 167-170
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1976__39_166493,
author = {R. Yue Chi Ming},
title = {On von {Neumann} regular rings - {II.}},
journal = {Mathematica Scandinavica},
pages = {167--170},
year = {1976},
volume = {39},
zbl = {0344.16011},
url = {http://geodesic.mathdoc.fr/item/MS2_1976__39_166493/}
}
R. Yue Chi Ming. On von Neumann regular rings - II.. Mathematica Scandinavica, Tome 39 (1976), pp. 167-170. http://geodesic.mathdoc.fr/item/MS2_1976__39_166493/